# SDR FDEA201908071817

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 29,111 hours, 16,049 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Part number: E0066Z01W00A
- Condition: Malfunctioned
- Location: Elevatory System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR EXTREMLY STIFF ON LANDING RUNWAY 36L KMEM.  GW 238.4 LBS. STAB TRIM 3.8 NOSE UP.    NR 2 FLC FAULT LIGHT ON PITCH FEEL POWER LOOP.  REPLACED RELAY 308CY2 IAW TSM 27-33-01  FIGURE 103. PERFORMED OPS TEST IAW AMM.  OPERATIONAL TEST GOOD. OK FOR SERVICE.
